Open Access
Translator Disclaimer
September 2007 A peculiar two point boundary value problem
Huadong Pang, Daniel W. Stroock
Ann. Probab. 35(5): 1623-1641 (September 2007). DOI: 10.1214/009117906000000818

Abstract

In this paper we consider a one-dimensional diffusion equation on the interval [0, 1] satisfying non-Feller boundary conditions. As a consequence, the initial value Cauchy problem fails to preserve nonnegativity or boundedness. Nonetheless, probability theory plays an interesting role in our analysis and understanding of solutions to this equation.

Citation

Download Citation

Huadong Pang. Daniel W. Stroock. "A peculiar two point boundary value problem." Ann. Probab. 35 (5) 1623 - 1641, September 2007. https://doi.org/10.1214/009117906000000818

Information

Published: September 2007
First available in Project Euclid: 5 September 2007

zbMATH: 1208.60079
MathSciNet: MR2349570
Digital Object Identifier: 10.1214/009117906000000818

Subjects:
Primary: 35K15 , 35K35 , 60J60

Keywords: minimum principle , One-dimensional diffusion

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.35 • No. 5 • September 2007
Back to Top